The Annals of Statistics

Addendum to "Large Sample Theory for a Bayesian Nonparametric Survival Curve Estimator Based on Censored Data"

V. Susarla and John Van Ryzin

Full-text: Open access

Article information

Source
Ann. Statist., Volume 8, Number 3 (1980), 693.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345021

Digital Object Identifier
doi:10.1214/aos/1176345021

Mathematical Reviews number (MathSciNet)
MR568733

Zentralblatt MATH identifier
0469.62018

JSTOR
links.jstor.org

Citation

Susarla, V.; Ryzin, John Van. Addendum to "Large Sample Theory for a Bayesian Nonparametric Survival Curve Estimator Based on Censored Data". Ann. Statist. 8 (1980), no. 3, 693. doi:10.1214/aos/1176345021. https://projecteuclid.org/euclid.aos/1176345021


Export citation

See also

  • Original Article: V. Susarla, J. Van Ryzin. Large Sample Theory for a Bayesian Nonparametric Survival Curve Estimator Based on Censored Samples. Ann. Statist., Volume 6, Number 4 (1978), 755--768.